# SDR AALA202512117192

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 46,296 hours, 19,749 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN SWITCH IS TURNED OFF.  REMOVED AND REPLACED RIGHT AFT PRESSURE SWITCH. PER AMM 28-42-11. OPS CHECKED GOOD, NO LEAKS NOTED.
